# SDR AALA202405157498

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N956XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8126
- Aircraft time: 17,637 hours, 4,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS EMERGENCY POWER SUPPLY UNIT SYSTEM TEST SHOWS 15WL MID LEFT FAIL. REPLACED EMERGENCY POWER SUPPLY UNIT 15WL.
